# SDR UALA2011122107031

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 53,393 hours, 6,249 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Deteriorated
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG SAIL TAIL INBRD DOOR, LOWER FWD CORNER 2 EA SEALS DETERIORATED.  REPLACED NR 4 SAIL TAIL INBRD DOOR FWD LOWER HORIZONTAL SEAL. VERTICLE SEAL INSTALLED BUT NEEDS TO BE REPLACED.  REPLACED SEAL.
